MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified that the fiber was bent inside the knob.The fiber was functionally tested with the hene (helium-neon) laser fixture.The testing conducted identified that light is not traveling to the end of working tip due to distal tip break inside knob.The reported allegation of fiber damage was confirmed.It is likely that the fiber break occurred as the fiber was being removed from the package or while advancing the fiber into the scope.The ifu states: do not bury the tip in tissue.Do not retract or probe tissue with the device.Do not bend at sharp angles.Based on the information available, the interaction between the user and device, or sample, caused or contributed to the error.
 
Event or Problem Description
It was reported that the fiber was damaged.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.Analysis of the returned fiber identified a fiber break.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23040295
Report Number2124215-2025-63325
Device Sequence Number21290091
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)260927(10)34942533
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0034942533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown